# SDR ASOA20120301020R

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 23,275 hours, 17,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7007549901
- Part serial: 93111492
- Condition: Inoperative
- Location: Zone 100
- Part time: 18,675 hours, 14,127 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT MANAGEMENT SYSTEM NR 2 INOPERATIVE AND BURNING ODOR IN COCKPIT REPORTED BY CREW.   R & R NR 2 FMS CDU IAW AMM 34-61-02 WITH OPS CHECK SUCCESSFUL.  ACFT APPROVED FOR RETURNED TO SERVICE.
